# SDR CA140812004

- Difficulty date: August 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Part time: 15,854 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI THE RT ENGINE DID AN AUTO SHUTDOWN. THE ITT BRIEFLY REACHED 1049. NEITHER ENGINE WAS AT POWER (9 KNOTS AT THE TIME OF THE EVENT)  THE ENGINE HAD BEEN INSTALLED THE NIGHT BEFORE ROOT CAUSE UNDER INVESTIGATION.
